# SDR KNNA201304220001

- Difficulty date: April 15, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N238AG
- Make and model: Boeing 737-400
- Aircraft serial: 23866
- Engine: Cfmint CFM563C
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS, LAST RED LIGHT AT AFT GALLEY INOPERATIVE.  EMERGENCY EXIT LIGHTS ROW 8-11 INOPERATIVE.
